You are not logged in.

Prevalence of overweight and obesity in Victorian 4 year olds, 2002-4

Williams, J, Campbell, M and Wake, M 2004, Prevalence of overweight and obesity in Victorian 4 year olds, 2002-4, Journal of paediatrics and child health, vol. 40, no. 12, pp. 720-721, doi: 10.1111/j.1440-1754.2004.00521.x.

Attached Files
Name Description MIMEType Size Downloads

Title Prevalence of overweight and obesity in Victorian 4 year olds, 2002-4
Author(s) Williams, JORCID iD for Williams, J orcid.org/0000-0002-5633-1592
Campbell, M
Wake, M
Journal name Journal of paediatrics and child health
Volume number 40
Issue number 12
Start page 720
End page 721
Total pages 2
Publisher Wiley
Place of publication London, Eng.
Publication date 2004-12
ISSN 1034-4810
Language eng
DOI 10.1111/j.1440-1754.2004.00521.x
Field of Research 111799 Public Health and Health Services not elsewhere classified
1114 Paediatrics And Reproductive Medicine
Socio Economic Objective 970111 Expanding Knowledge in the Medical and Health Sciences
HERDC Research category C4.1 Letter or note
Copyright notice ©2004, Wiley
Persistent URL http://hdl.handle.net/10536/DRO/DU:30096990

Document type: Journal Article
Collection: School of Health and Social Development
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 4 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Thu, 01 Jun 2017, 10:54:28 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.